# SDR 04FDEA01607

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: ACP803047
- Condition: Out Of Tolerance
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRIMARY STATIC PORT FAILED THE CONVEXITY AND CONCAVITY CHECK ALONG PLANE LINE-A.  REMOVED AND REPLACED RT STATIC PORT PRIMARY IAW MM 34-11-02 AT MAE.
